Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is diarrhea a side effect of tekturna?

Premium Questions

Dr.  Klerida Shehu MD

I have a normal bowel movement every morning. But after eating lunch I have another bowel movement, more loose! I do take Nexium . Could this be a cause? It is embarrassing to go out to lunch because I never can tell when... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.  Klerida Shehu MD

Have had loose bowels ( diarrhea ) for about a week while at the same time battling Sciatic nerve ...,5,4,3,2,1 tablets). I have taken the first 6 yesterday. Woke up at 7 AM with diarrhea, two episodes then... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.  Shafi Ullah Khan MD

Is diarea and twichtching a side effect of bupropion and is it better to at night ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Rishi MD

Father has had black diarrhoea 4 days after starting iron tablets for anaemia-is that a side effect or internal bleeding? ... View answer

Answered by : Dr. Rishi ( General Surgeon)
Dr. Luchuo Engelbert Bain MD

I have had diahrea (sp?) for three weeks. Six - seven episodes per day on most days. I started taking NSAID in May and wonder if this is a side effect? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

bad diarrhea. It is almost water-like. I did not have this before the gastroscopy. Is this just an unwanted side effect or could it be more serious?? ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.   Dorina Gurabardhi MD

Hi, I have been on lipotrim for 7 days now and for the last two days have been suffering from diarrhoea. Is this normal? Recently I spoke to someone who was also on lipotrim and has had to have their gallbladder removed-I... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. AJEET SINGH MD

the pill cerazette daily but seven hours after taking norvelo i had slight diaherria i read this is a side effect but will that effect it working? please help! ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr. Het Ram Bishnoi MD

. Is this a side effect of the Naproxen? Should I stop taking it? Thank you ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Albana Sejdini MD

Hi My mother, 91, recently started zoloft 25mg daily for some difficulites with her Alzheimers. She has had some bouts of diarhhea where she hasn t made it to the bathroom. Would this be a side effect ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Mobile Questions and Answers

Dr.  Ashok Kumar MD

Diarrhea .............

Dr. Chintan Solanki MD

Abdominalnpain, vomiting diarrhea. Headache fever.

Dr. Vidya KR MD

Hi, welcome to HCM. Stomach pain and loose stool are not common side effects seen with Amrix.. I need detailed history on your symptoms to help you in a better way. Regards